Follow
Marco Antonio Teixeira
Marco Antonio Teixeira
Professor of Mathematics Institute (IMECC), Unicamp
Verified email at unicamp.br
Title
Cited by
Cited by
Year
Generic bifurcations of low codimension of planar Filippov systems
M Guardia, TM Seara, MA Teixeira
Journal of Differential equations 250 (4), 1967-2023, 2011
3392011
Regularization of discontinuous vector fields
J Sotomayor, MA Teixeira
Proceedings of the international conference on differential equations …, 1996
2271996
Higher order averaging theory for finding periodic solutions via Brouwer degree
J Llibre, DD Novaes, MA Teixeira
Nonlinearity 27 (3), 563, 2014
1652014
Regularization of Discontinuous Vector Fields on via Singular Perturbation
J Llibre, PR Silva, MA Teixeira
Journal of Dynamics and Differential Equations 2 (19), 309-331, 2007
1442007
Limit cycles of the generalized polynomial Liénard differential equations
J Llibre, AC Mereu, MA Teixeira
Mathematical Proceedings of the Cambridge Philosophical Society 148 (2), 363-383, 2010
1302010
Maximum number of limit cycles for certain piecewise linear dynamical systems
J Llibre, DD Novaes, MA Teixeira
Nonlinear Dynamics 82 (3), 1159-1175, 2015
1272015
Stability conditions for discontinuous vector fields
MA Teixeira
Journal of Differential Equations 88 (1), 15-29, 1990
1271990
On the birth of limit cycles for non-smooth dynamical systems
J Llibre, DD Novaes, MA Teixeira
Bulletin des sciences mathematiques 139 (3), 229-244, 2015
1212015
Perturbation theory for non-smooth systems
MA Teixeira
Perturbation Theory: Mathematics, Methods and Applications, 503-517, 2022
1122022
A singular approach to discontinuous vector fields on the plane
CA Buzzi, PR da Silva, MA Teixeira
Journal of Differential Equations 231 (2), 633-655, 2006
992006
Piecewise linear differential systems with two real saddles
JC Artés, J Llibre, JC Medrado, MA Teixeira
Mathematics and Computers in Simulation 95, 13-22, 2014
932014
Heteroclinic bifurcations near Hopf-zero bifurcation in reversible vector fields in R3
JSW Lamb, MA Teixeira, KN Webster
Journal of Differential Equations 219 (1), 78-115, 2005
902005
Generic bifurcation of sliding vector fields
MA Teixeira
Journal of mathematical analysis and applications 176 (2), 436-457, 1993
871993
Piecewise linear differential systems with only centers can create limit cycles?
J Llibre, MA Teixeira
Nonlinear Dynamics 91, 249-255, 2018
822018
Lower bounds for the maximum number of limit cycles of discontinuous piecewise linear differential systems with a straight line of separation
J Llibre, MA Teixeira, J Torregrosa
International Journal of Bifurcation and Chaos 23 (04), 1350066, 2013
822013
Regularization and singular perturbation techniques for non-smooth systems
MA Teixeira, PR da Silva
Physica D: Nonlinear Phenomena 241 (22), 1948-1955, 2012
812012
Generic bifurcation in manifolds with boundary
MA Teixeira
Journal of Differential Equations 25 (1), 65-89, 1977
741977
Study of singularities in nonsmooth dynamical systems via singular perturbation
J Llibre, PR Da Silva, MA Teixeira
SIAM Journal on Applied Dynamical Systems 8 (1), 508-526, 2009
662009
The center-focus problem and reversibility
MA Teixeira, J Yang
Journal of Differential Equations 174 (1), 237-251, 2001
662001
Limit cycles bifurcating from the periodic orbits of a discontinuous piecewise linear differentiable center with two zones
J Llibre, DD Novaes, MA Teixeira
International Journal of Bifurcation and Chaos 25 (11), 1550144, 2015
622015
The system can't perform the operation now. Try again later.
Articles 1–20